# SDR AALA201704139021

- Difficulty date: April 8, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N951UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000112
- Aircraft time: 20,766 hours, 17,454 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Part number: 19092176421
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON LEFT HAND INBOARD FLAP INBOARD SUPPORT FITTING. REPLACED FITTING PER SRM 51-43-03.
